# SDR UALA2012011100228

- Difficulty date: January 10, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,246 hours, 8,984 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER REACHING NORMAL RPM FL370.  FL 330 STARTED NORMALLY MESSAGE 4911110 INACTIVE ER MODE.   REPLACED DIFFERENTIAL PRESSURE SENSOR PER MM AND TOTAL PRESSURE SENSOR PER MM.  OPS CHECKED NORMAL.
